ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 19, 2017, Issue 1

A Reconstruction of Analytic Functions on the Unit Disk of \(\mathbb{C}\)


Bavrin I. I. , Yaremko O. E.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.3-11
DOI 10.23671/VNC.2017.1.5815
 

Automorphisms of the Cameron's monster with parameters (6138, 1197, 156, 252)


Bitkina, V. V.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1.
DOI 10.23671/VNC.2017.1.5816
 

Complex Powers of a Differential Operator Related to the Schrodinger Operator


Gil A. V. , Nogin V. A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.18-25
DOI 10.23671/VNC.2017.1.5817
 

Cyclical Elementary Nets


Dzhusoeva N. A. , Dryaeva R. Y.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.26-29
DOI 10.23671/VNC.2017.1.5818
 

On Combinations of the Circle Shifts and Some One-Dimensional Integral Operators


Klimentov S. B.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.30-40
DOI 10.23671/VNC.2017.1.5819
 

On Distribution of Zeros for a Class of Meromorphic Functions


Korobeinik Yu. F.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1.
DOI 10.23671/VNC.2017.1.5820
 

Difference Schemes for the Aller-Lykov Moisture Transfer Equations with a Nonlocal Condition


Lafisheva M. M. , Kerefov M. A. , Dyshekova R. V.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.41-49
DOI 10.23671/VNC.2017.1.5821
 

Building the Solution of the Lame Problem for a Cylinder with a Spiral Anisotropy and its Applications in Hemodynamics of Arterial Vessels


Portnov E. N. , Ustinov Yu. А.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.59-71
DOI 10.23671/VNC.2017.1.5822
 

The Multidimensional Analog of the Biberbach Hypothesis for Generalized Star Functions in the Space \(\mathbb{C}^{n}\), \(n\geq 2\)


Sultygov M. G.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.67-71
DOI 10.23671/VNC.2017.1.5824
 

Contractive Projections in Variable Lebesgue Spaces


Tasoev B. B.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 1. P.72-78
DOI 10.23671/VNC.2017.1.5827
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт